# SDR CA001109005

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 42,469 hours
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 15217300
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS FOUND AT THE BOLT HOLE AREA. CRACK WAS DRESSED OUT AND SENT BACK FOR LPI. NO CRACKED SHOWED BUT PART WAS REJECTED AS NO DEFINITE CRITERIA COULD BE FOUND FOR MATERIAL LOSS IN THAT AREA.
